# SDR DALA2017111708201

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 50,766 hours, 29,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1486
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ANGLE CRACKED AT BS 1486 BETWEEN LONGERONS 2 AND 3R.  REMOVED, FABRICATED AND INSTALLED A REPAIR IAW DWG 9953016.
